American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A18) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Emma D'Aniello and T. H. Steele. A $C^1$ function for which the $\omega$-limit points are not contained in the closure of the periodic points. Trans. Amer. Math. Soc. 355 (2003) 2545-2556. MR 1974002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jiehua Mai. Multi-separation, centrifugality and centripetality imply chaos. Trans. Amer. Math. Soc. 351 (1999) 343-351. MR 1473450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Víctor Jiménez López and L'ubomír Snoha. There are no piecewise linear maps of type $2^{\infty}$ . Trans. Amer. Math. Soc. 349 (1997) 1377-1387. MR 1389785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alexander Blokh, A. M. Bruckner, P. D. Humke and J. Smítal. The space of $\omega$-limit sets of a continuous map of the interval. Trans. Amer. Math. Soc. 348 (1996) 1357-1372. MR 1348857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Patrick Ahern and Jean-Pierre Rosay. Entire functions, in the classification of differentiable germs tangent to the identity, in one or two variables . Trans. Amer. Math. Soc. 347 (1995) 543-572. MR 1276933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. M. Blokh. The set of all iterates is nowhere dense in $C([0,1],[0,1])$ . Trans. Amer. Math. Soc. 333 (1992) 787-798. MR 1153009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michael J. Evans, Paul D. Humke, Cheng Ming Lee and Richard J. O’Malley. Corrigendum to: ``Characterizations of turbulent one-dimensional mappings via $\omega$-limit sets'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 326} (1991), no.\ 1, 261--280; MR1010884 (91j:58133)] . Trans. Amer. Math. Soc. 333 (1992) 939-940. MR 1154541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. Preiss and J. Smítal. A characterization of nonchaotic continuous maps of the interval stable under small perturbations . Trans. Amer. Math. Soc. 313 (1989) 687-696. MR 997677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Louis Block, Ethan M. Coven, Leo Jonker and Michał Misiurewicz. Primary cycles on the circle . Trans. Amer. Math. Soc. 311 (1989) 323-335. MR 974779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. M. Bruckner and Thakyin Hu. On scrambled sets for chaotic functions . Trans. Amer. Math. Soc. 301 (1987) 289-297. MR 879574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. S. Block and W. A. Coppel. Stratification of continuous maps of an interval . Trans. Amer. Math. Soc. 297 (1986) 587-604. MR 854086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Chung-Wu Ho. On Block's condition for simple periodic orbits of functions on an interval . Trans. Amer. Math. Soc. 281 (1984) 827-832. MR 722777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Harold Proppe and Abraham Boyarsky. On the fullness of surjective maps of an interval . Trans. Amer. Math. Soc. 269 (1982) 445-452. MR 637701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1